Rocky Mountain Journal of Mathematics

Compactoidness

Iwo Labuda

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 2 (2006), 555-574.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069467

Digital Object Identifier
doi:10.1216/rmjm/1181069467

Mathematical Reviews number (MathSciNet)
MR2234820

Zentralblatt MATH identifier
1165.54307

Subjects
Primary: 54D30: Compactness

Keywords
Overcover filter $\aleph$-compactoid $\aleph$-midcompactoid Alexander subbase theorem

Citation

Labuda, Iwo. Compactoidness. Rocky Mountain J. Math. 36 (2006), no. 2, 555--574. doi:10.1216/rmjm/1181069467. https://projecteuclid.org/euclid.rmjm/1181069467


Export citation

References

  • N. Bourbaki, Topologie générale, Ch. I, II, Hermann, Paris, 1961.
  • S. Dolecki, Active boundaries of upper semicontinuous and compactoid relations; Closed and inductively perfect maps, Rostock. Math. Kolloq. 54 (2000), 51-68.
  • --------, Convergence-theoretic characterizations of compactness, Topology Appl. 125 (2002), 393-417.
  • S. Dolecki and G.H. Greco, Familles pseudotopologiques de filtres et compacité, C.R. Acad. Sci. Paris 296 (1983), 211-214.
  • S. Dolecki, G.H. Greco and A. Lechicki, Compactoid and compact filters, Pacific J. Math. 117 (1985), 69-97.
  • --------, When the upper Kuratowski topology (homeomorphically, Scott topology) and the co-compact topology coincide, Trans. Amer. Math. Soc. 347 (1995), 2869-2884.
  • S. Dolecki and A. Lechicki, Semi-continuité supérieure forte et filtres adhérents, C.R. Acad. Sci. Paris 293 (1981), 291-292.
  • --------, On structure of upper semicontinuity, J. Math. Anal. Appl. 88 (1982), 547-554.
  • S. Dolecki and F. Mynard, Convergence-theoretic mechanisms behind product theorems, Topology Appl. 104 (2000), 67-99.
  • R. Engelking, General topology, PWN-Polish Scientific Publ., Warszawa, 1977.
  • M.P. Kats, Topological properties of pseudotopological linear spaces, Math. Nachr. 75 (1976), 207-227.
  • J. Kelley, General topology, Van Nostrand, New York, 1955.
  • K. Kuratowski, Topology, Vol. I, Academic Press-PWN, New York, 1966.
  • I. Labuda, Boundaries of upper semicontinuous set valued maps, to appear.
  • A. Lechicki and J. Ziemińska, On limits in spaces of sets, Boll. UMI 5 (1986), 17-37.
  • --------, Precompact, totally bounded and bounded filters, Math. Nachr. 126 (1986), 171-181.
  • --------, Closed filters and graph-closed multifunctions in convergence spaces, Rocky Mountain J. Math. 17 (1987), 815-827.
  • J.P. Penot, Compact nets, filters and relations, J. Math. Anal. Appl. 93 (1983), 400-417.
  • B.J. Pettis, Cluster sets of nets, Proc. Amer. Math. Soc. 22 (1969), 386-391.
  • M. Pillot, Tri-quotient maps become inductively perfect with the aid of consonance and continuous selections, Topology Appl. 104 (2000), 237-254.
  • C.A. Rogers, Analytic sets in Hausdorff spaces, Mathematika 11 (1964), 1-8.
  • F. Topsœ, Compactness of spaces of measures, Studia Math. 36 (1970), 195-212.
  • V.V. Uspenskij, Tri-quotient maps are preserved by infinite products, Proc. Amer. Math. Soc. 123 (1995), 3567-3674.
  • J.E. Vaughan, Total nets and filters, in Topology, Proc. Ninth Annual Spring Topology Conf. (Memphis State Univ., Memphis, TN, 1975), Lecture Notes in Pure and Appl. Math., vol. 24, Dekker, New York, 1976, pp. 259-265.
  • --------, Products of topological spaces, General Topology Appl. 8 (1978), 207-217.
  • P. Wilker, Adjoint products and hom functors in general topology, Pacific J. Math. 34 (1970), 269-283.